# SDR ASAA11510681

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 18,197 hours, 5,451 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT COMES ON WITH RECALL AND CANCELS.  FOUND NR 2 CABIN TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAULT.  ACCOMPLISHED TEMP CONTROLLER BITE REF MM 21 61 00 NO FAULTS FOUND.  RESET FAULT FLIGHT DECK TEMP CONTROL OPS NORMAL.
